Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2004, Volume 43, Number 2, Pages 197–219 (Mi al65)  

This article is cited in 1 scientific paper (total in 1 paper)

Gröbner–Shirshov Bases for Universal Enveloping Conformal Algebras of Simple Conformal Lie Superalgebras of Type $W_N$

P. S. Kolesnikov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: For simple conformal Lie superalgebras of type $W_N$, Gröbner–Shirshov bases of their universal enveloping associative conformal algebras are found. The universal enveloping algebras considered correspond to a minimal locality function for which there is an injective embedding.

Keywords: Gröbner–Shirshov basis, simple conformal Lie superalgebra, universal enveloping algebra, locality function

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2004, 43:2, 109–122

Bibliographic databases:

UDC: 512.554.342:512.554.558
Received: 21.03.2002

Citation: P. S. Kolesnikov, “Gröbner–Shirshov Bases for Universal Enveloping Conformal Algebras of Simple Conformal Lie Superalgebras of Type $W_N$”, Algebra Logika, 43:2 (2004), 197–219; Algebra and Logic, 43:2 (2004), 109–122

Citation in format AMSBIB
\Bibitem{Kol04}
\by P.~S.~Kolesnikov
\paper Gr\"obner--Shirshov Bases for Universal Enveloping Conformal Algebras of Simple Conformal Lie Superalgebras of Type $W_N$
\jour Algebra Logika
\yr 2004
\vol 43
\issue 2
\pages 197--219
\mathnet{http://mi.mathnet.ru/al65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2072571}
\zmath{https://zbmath.org/?q=an:1059.17005}
\transl
\jour Algebra and Logic
\yr 2004
\vol 43
\issue 2
\pages 109--122
\crossref{https://doi.org/10.1023/B:ALLO.0000020848.22915.74}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41649109937}


Linking options:
  • http://mi.mathnet.ru/eng/al65
  • http://mi.mathnet.ru/eng/al/v43/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolesnikov P., “Universally defined representations of Lie conformal superalgebras”, Journal of Symbolic Computation, 43:6–7 (2008), 406–421  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:205
    Full text:66
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021